Ask an expert
Question

24 Mar 2003

Pregnancy
Hi

I am on a contraceptive for 9months now, last month it was my first time with intercourse, we didn't use any condoms as I was on the Pill.
I want to know a week before my period I start spotting (my first period after intercourse), the first 3 days in my period there was a little spotting, the first day it was brown and the second day there was little red and the third day it was brown and it stopped. I had all the symtoms of a regular period. I also had a bit of stress during that time!
What can it be, can I be pregnant? I didn't miss a pill...
I am stressed out of my mind!!!!!!!
Answer 286 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It is unlikely that you are pregnant. The spotting may be breakthrough bleeding or may be from tearing of the hymen. If this occurred a week before your period was due, you may well get a proper period when you get to the red pills.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9467 votes
No
68% - 20210 votes
Vote